# SDR DALA2020112503874

- Difficulty date: June 27, 2019
- Submitted: November 25, 2020
- Operation: Air carrier
- Aircraft: N504DN
- Make and model: Airbus A350-941
- Aircraft serial: 0160
- Aircraft time: 13,293 hours, 1,199 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Dented
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SMALL DENT WITH PENETRATION ON RT INBOARD FLAP.  CORRECTIVE ACTION: SANDED AREA, REMOVED DAMAGE, APPLIED FM410-1 TO OPEN CORE, PER ASR A350-A-57-54-61.  INSTALLED REPAIR DOUBLER AND APPLIED SEALANT AND RESTORED FINISH.
